# SDR DALA13033390875

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 75,469 hours, 69,653 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 7DEF INOPERATIVE.  REPLACED PIG TAIL AT SEAT 7D IAW AMM 33-52.  OPS CHECKED GOOD.
